MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) review of the patient ecog and impedance data are suggestive of a potential lead break.
 
Event or Problem Description
In (b)(6) 2025, unusual signal was observed on the patient's right hippocampal depth lead, most noticeably flatness to the block signal, which is indicative of a lead break.The patient did not report any falls or accidents, and his last clinical seizure was reported to have been in mid-november, but it was very brief.Troubleshooting during the clinic visit (included pressing on the device), was able to replicate the signal somewhat with each press down.No change in programming was made at that time.On (b)(6) 2026 the mesial temporal hippocampal right depth lead (secured with a dog bone with lead protection, longitudinal placement) was explanted.The lead was noticed to be visibly kinked during the explant process.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key25233985
Report Number3004426659-2026-00049
Device Sequence Number10357311
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517271031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-10-K
Device Catalogue Number1007929
Device Lot Number34885-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age41 YR
Patient SexMale